# SDR 05FDEA00126

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 45,337 hours, 7,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON SPLICE FOUND CRACKED AT STA 1531 LONGERON 29R.  NEW SPLICE MACHINED AS PER DWG AEA7643 AND INSTALLED AS PER SRM 51-31-01 VOL 2.
